# SDR CA001129027

- Difficulty date: November 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,629 hours
- Engine: Ge CF343A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH STABILIZRER TRIM CHANNELS FAILED, BOTH WENT BACK TO NORMAL, THEN REOCCURRED ON LANDING. ATTEMPTED TO RESET, MESSAGE DISAPPEARED MOMENTARILY, THEN FAULT REOCCURRED. HISTORY FAULT.STABILIZER MOTOR CONTROL UNIT (P/N 7062-3) AND HORIZONTAL STABILIZER TRIM ACTUATOR CHANGED AND SYSTEM CHECKED NORMAL.
